Über das Riemann-Privalovsche Randwertproblem.

H. Röhrl

Mathematische Annalen (1963)

  • Volume: 151, page 365-423
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Röhrl, H.. "Über das Riemann-Privalovsche Randwertproblem.." Mathematische Annalen 151 (1963): 365-423. <http://eudml.org/doc/161090>.

author = {Röhrl, H.},
journal = {Mathematische Annalen},
keywords = {partial differential equations},
pages = {365-423},
title = {Über das Riemann-Privalovsche Randwertproblem.},
url = {http://eudml.org/doc/161090},
volume = {151},
year = {1963},

AU - Röhrl, H.
TI - Über das Riemann-Privalovsche Randwertproblem.
JO - Mathematische Annalen
PY - 1963
VL - 151
SP - 365
EP - 423
KW - partial differential equations
UR - http://eudml.org/doc/161090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.